Research papers:

  1. Remark on spline unconditional bases in $H^{1}(D)$, In: Approximation and Function Spaces. Banach Center Publication 22 , PWN Warsaw 1989, 427-433.
  2. Traces of function spaces of $F^{s}_{p,q}-B^{s}_{p,q}$ type on submanifolds, Math.Nachr. 146 (1990), 137-147.
  3. Function spaces of Sobolev type on Riemannian symmetric manifolds, Forum Math. 3 (1991), 339-353.
  4. Anisotropic Sobolev spaces on Riemannian symmetric manifolds, in: Function Spaces. Proc. II Inter.Conf. Poznan, Teubner-Texte zur Mathematik, Leipzig 1991, 252-264.
  5. Anisotropic Sobolev spaces on Riemannian symmetric manifolds, II. Intermediate spaces, Comm.Math. 31 (1991) 165-178.
  6. Remark on pointwise multipliers for Triebel scales on Riemannian manifolds, Functiones et Approximatio 21 (1992), 3-6.
  7. Besov spaces and function series on Lie groups, Comm.Math.Univ.Carolinae 34 (1993), 139-147.
  8. Besov spaces and function series on Lie groups II, Collect.Math. 44 (1993), 271 - 279.
  9. Vector-valued Fourier multipliers on symmetric spaces of the non-compact type , Monatshefte Math. 119 (1995), 99--123.
  10. Heat semi--group and Function spaces on symmetric spaces of the noncompact type, Zeitsch. Anal. ihre Anwend. 15 (1996), 881-899.
  11. Besov spaces on symmetric manifolds, Hokkaido Math. J. 25 (1996), 231-247.
  12. Some equivalent norms in Sobolev and Besov spaces on symmetric manifolds, J. London Math. Soc. 53 (1996), 569-581.
  13. Besov spaces on symmetric manifolds -- the atomic decomposition, Studia Math. 124 (1997), 215-238.
  14. Mapping properties of pseudodifferential operators on manifolds with bounded geometry, J. London Math. Soc. 57 (1998), 721-738.
  15. Spherical transform and Besov spaces on semisimple Lie groups, Functiones et Approximatio 26 (1998), 181-187.
  16. The atomic decomposition on manifolds with bounded geometry, Forum Math. 10 (1998), 19-38.
  17. The Triebel-Lizorkin scale of function spaces for Fourier-Helgason transform, Math. Nachr. 190 (1998), 251- 274.
  18. Heat and harmonic extensions for function spaces of Hardy-Sobolev-Besov type on symmetric spaces and Lie groups, J. Approx. Theory 96 (1999), 149-170.
  19. Remarks on twisted product in Besov, In: Function Spaces. The fifth conference Marcel Dekker, Inc., New York-Basel, 2000, pp.475-487.
  20. Radial subspaces of Besov and Lizorkin-Triebel classes: extended Strauss lemma and compactness of embeddings, J.Fourier Anal. App. 6 (2000), 639-662. (with Winfried Sickel ).
  21. Compactness of embeddings of the Trudinger-Strichartz type for rotation invariant function, Huston J. Math. 27 (2001), 633-647. (with Bernadeta Tomasz ).
  22. Rotation invariant subspaces of Besov and Triebel-Lizorkin space: compactness of embeddings, smoothness and decay properties, Revista Mat. Iberoamer. 18 (2002), 267-299.
  23. Besov spaces and Hausdorff dimension for some Carnot-Carath\'eodory metric spaces, Canadian J. of Math. 54 (2002), 1280-1304.
  24. Heat extensions, optimal atomic decompositions and Sobolev embeddings on in presence of symmetries on manifolds, Math. Zeitsch. 243 (2003), 745-773
  25. Entropy numbers of Sobolev embeddings of radial Besov spaces, J.Approx.Theory 121 (2003), 244-268. (with Thomas Kuehn, Hans-Gerd Leopold, Winfried Sickel ).
  26. Entropy numbers of embeddings of weighted Besov spaces, Jenaer Schriften zur Mathematik und Informatik 13/03 (2003), 1-57. (with Thomas Kuehn, Hans-Gerd Leopold, Winfried Sickel ).
  27. Function spaces in presence of symmetries: compactness of embeddings, regularity and decay of function, In: D.Haroske, T.Runst, H.J.Schmeisser(eds.), Function spaces, Differential Operators and Nonlinear Analysis. The Hans Triebel Anniversary Volume. Birkhauser Verlag, Basel 2003, 453-466.
  28. Entropy numbers of Trudinger-Strichartz embeddings of radial Besov spaces and applications, J. London Math.Soc. 69 (2004), 465-488
  29. Approximation numbers of Sobolev embeddings of spaces of radial functions Comment. Math. Tomus specialis in honorem Iuliani Musielak (2004), 238-255. (with Bernadeta Tomasz ).
  30. On Approximation numbers of Sobolev embeddings of weighted function spaces. J. Approx. Theory 136(2005), 91-107.
  31. Entropy numbers of embeddings of weighted Besov spaces I, Constr. Approx. 23 (2006), 61-77. (with Thomas Kuehn, Hans-Gerd Leopold, Winfried Sickel ).
  32. Entropy numbers of embeddings of weighted Besov spaces II, Proc. Edinb. Math. Soc. 49 (2006), 331-359. (with Thomas Kuehn, Hans-Gerd Leopold, Winfried Sickel ).
  33. Approximation and entropy numbers of compact Sobolev embeddings. Approximation and Probability. Banach Center Publications vol.72, Warszawa 2006, pp.309-326.).
  34. Smoothing properties and compactness of Riesz-Bessel potentials on symmetric spaces on noncompact type. In: Harmonic Analysis and Applications. Procc. of Inter. Conf. Osaka 2004, Yokohama Publishers 2006, pp.77-90.).
  35. Entropy numbers of embeddings of weighted Besov spaces III. Weights of Logarithmic type, Math. Z 255 (2007), 1-15. (with Thomas Kuehn, Hans-Gerd Leopold, Winfried Sickel ).
  36. Entropy of Sobolev embeddings of radial functions and radial eigenvalues of Schoedinger operators on isotropic manifolds Math. Nachr. 280 (2007), 654-675 (with Bernadeta Tomasz ).
  37. Approximation numbers of Sobolev embeddings of spaces of radial functions on isotropic manifolds J. Function Spaces and Appl. 5 (2007), 27-48 (with Bernadeta Tomasz ).
  38. Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights, I Rev. Math. Complutense 21 (2008), 135-177 (with Dorothee D. Haroske ).
  39. Wavelet frames, Sobolev embeddings and negative spectrum of Schroedinger operators on manifolds with bounded geometry J. Fourier Anal. Appl. 14 (2008), 415-442.
  40. Corrigendum to the paper: ``On aproximation numbers of Sobolev embeddings of weighted function spaces" J. Approx. Theory 156 (2009), 116-119 (with Jan Vybiral ).
  41. Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights, II. Genaral weghts Annales Acad. Scien. Fenn. Math. 36 (2011), 111-138 (with Dorothee D. Haroske ).
  42. Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights, III. Some limiting cases. Journal of Function Spaces and Applications 9 (2011), 129-178 (with Dorothee D. Haroske ).
  43. Spectral theory of some degenerate elliptic operators with local singularities, Journal of Mathematical Analysis and Applications 371 (2011) 282-299. (with Dorothee D. Haroske ).
  44. Entropy numbers of embeddings of some 2-microlocal Besov spaces Journal of Approx. Theory 163 (2011), 505-523 (with Hans-Gerd Leopold ).
  45. On the Interplay of Regularity and Decay in Case of Radial Functions I. Inhomogeneous spaces, Comm. Contemp. Math. 14 (2012) 1250005 (60 pages), DOI: 10.1142/S0219199712500058 (with Winfried Sickel and Jan Vybiral ).
  46. On the Interplay of Regularity and Decay in Case of Radial Functions II. Homogeneous spaces, J.Fourier Anal. App. 18 (2012), 548-582 (with Winfried Sickel ).
  47. Continuous embeddings of Besov-Morrey function spaces Acta Math. Sin. 28 (2012), 1307 -1328 (with Dorothee Haroske ).
  48. Compactness of embeddings of function spaces on quasi-bounded domains and the distribution of eigenvalues of related elliptic oparators Proc. Edinb. Math. Soc. 56 (2013), 829-851 (with Hans-Gerd Leopold ).
  49. Some s-numbers of embeddings of function spaces with weights of logarithmic type Math. Nachr. 286 (2013), 644 - 658 (with Alicja Gasiorowska ).
  50. Subradial functions and compact embeddings Proceedings of the Steklov Institute of Math. 284 (2014), 216 - 234, (with Winfried Sickel ).
  51. The characterization of Radial Subspaces of Besov- and Lizorkin-Triebel Spaces by Differences Function Spaces X, Conference Proceed. Banach Center Publ. 102 (2014), 216 - 234 (with Winfried Sickel and Jan Vybiral ).
  52. Embeddings of Besov-Morrey spaces on bounded domains Studia Math. 218 (2013), 119 - 144 (with Dorothee Haroske ).
  53. A geometric criterion for compactness of invariant subspaces Archiv der Math. 101 (2013), 259268 (with Cyril Tintarev ).
  54. Complex Interpolation of weighted Besov- and Lizorkin-Triebel Spaces Acta Math. Sinica (Engl. Ser.) 30 (2014), 1297 - 1323. also: arXiv:1212.1614 (with Winfried Sickel and Jan Vybiral ).
  55. Embedding Properties of Besov-Type Spaces Applicable Analysis 94 (2015), no. 2, 319-341 (with Wen Yuan, Dorothee D. Haroske and Dachun Yang ).
  56. On Sobolev and Franke-Jawerth embeddings of smoothness Morrey spaces Revista Mat. Complutense 27 (2014), 541 - 573 (with Dorothee D. Haroske ).
  57. Remark on borderline traces of Besov and Triebel-Lizorkin spaces on noncompact hypersurfaces Comment. Math. 53 No. 2 (2013), 193-209, (Tomus in honorem Iuliani Musielak) (with Bernadeta Tomasz ).
  58. Embedding Properties of weighted Besov-Type Spaces Analysis and Applications 5 (2015), 507-553 (with Wen Yuan, Dorothee D. Haroske and Dachun Yang ).
  59. Limiting embeddings in smoothness Morrey spaces, continuity envelopes and applications Journal of Approx. Theory 192 (2015), 306-335 (with Wen Yuan, Dorothee D. Haroske, Susana Moura, and Dachun Yang ).
  60. Compactness of embeddings of function spaces on quasi-bounded domains and the distribution of eigenvalues of related elliptic operators. Part II. J. Math. Anal. Appl. 429 (2015), 439-460 (with Hans-Gerd Leopold ).
  61. On Caffarelli-Kohn-Nirenberg inequalities for block-radial functions Potential Anal. doi:10.1007/s11118-016-9535-4 (with Cyril Tintarev ).
  62. Smoothness Morrey Spaces of regular distributions, and some unboundedness property Nonlinear Analysis Series A: Theory, Methods & Applications 139 (2016), 218-244 (with Dorothee D. Haroske, Susana Moura ).
  63. Compact embeddings of weighted smoothness spaces of Morrey type: an example. Contemp. Math. (to appear) (with Dorothee D. Haroske ).
  64. Embeddings of weighted Morrey spaces. Math. Nachrichten 290, No. 7, 1066-1086 (2017) / DOI 10.1002/mana.201600165 (with Dorothee D. Haroske ).
  65. Morrey spaces on domains: Different approaches and growth envelopes J. Geom. Anal. DOI 10.1007/s12220-017-9843-y (with Dorothee D. Haroske and Cornelia Schneider).
  66. Unboundedness properties of Smoothness Morrey spaces of regular distributions on domains Science China Mathematics (to appear) (with Dorothee D. Haroske, Susana Moura and Cornelia Schneider ).